# SDR R61A201604250287

- Difficulty date: April 25, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,144 hours, 16,644 cycles
- System (JASC): 3300 · Lighting System
- Part: Handset
- Part number: 558312
- Part serial: 3939
- Condition: Intermittent
- Part time: 1,983 hours, 1,524 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/T RAINBOW LIGHT WAS FLICKERING.
